# SDR CALA0001019

- Difficulty date: July 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N18833
- Make and model: Doug DC-9-82
- Aircraft serial: 49493
- Aircraft time: 42,312 hours, 20,123 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT FUSELAGE EXTERNAL SKIN JUST FORWARD OF VENTRAL AIRSTAIR DENTED WITH A CREASE RUNNING HORIZONTAL AT STA 1361.  THE DAMAGED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 53-01, FIGURE 4 AND 51-30-2.
